MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728753
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the limited information, we are unable to determine the root cause of the unknown particle at this time; however, the product is scheduled to return to bayer for a full evaluation.Once the evaluation is completed, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the following: after opening the stellant ct disposable kit and upon inspection, they saw a foreign body on one of the filling spikes.The customer elected not to use the spike.No injury or adverse event was reported.
 
Additional Manufacturer Narrative
Bayer radiology product analysis reviewed the photographs as well as the complaint details that were provided by the customer.Visual examination confirmed the presence of a black particulate on the spike surface.However, as the subject product was retained by the customer and not made available for our evaluation, dimensional examination and particle characterization could not be performed or determined.This information does not constitute an admission that the device, the company or its employees caused or contributed to this reportable event.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key6673135
Report Number2520313-2017-00041
Device Sequence Number72282
Product Code DXT
UDI-Device Identifier00616258007939
UDI-Public(01)00616258007939
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2020
Device Model Number60728753
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8526033
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2017
Supplement Date Received by Manufacturer07/05/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1